# SDR AALA202312302270

- Difficulty date: December 28, 2023
- Submitted: December 30, 2023
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A320*
- Aircraft serial: 4893
- Aircraft time: 39,272 hours, 15,316 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMER EXIT LT. ABOVE 2R WON'T TURN OFF. MAINTENANCE RESEATED CONNECTION ON CEILING LIGHT AT 2R. OP CHECKS GOOD IAW AMM 33-21-00.
